I'm suffering from tinnitus , the sound in my head

Patient

Q: I'm suffering from tinnitus , the sound in my head , the possible causes : excessive musturbation , taking too much zyprexa 10mg in one day , the required period of taking this medication 1 month , I took this medication less than 10 days , the reason of taKing this medication tiredness & lack of concetration synchronized with low blood pressure , after this problem happened to me I took mri for my brain and ears they were normal physically , I took hearing test was normal , eeg test was either normal .

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi. I have been having chest pain and pressure. After taking Tamil for two days I noticed I had a butterfly feeling i...

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

Q: 21 male When I lift my heel to walk I get a sharp pain near the centre of the underside of my left foot. No visible...

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews